# SDR USAA2012052900036

- Difficulty date: May 16, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,996 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FLOORBEAM SUPPORT STRAP BETWEEN BS 365 TO BS 377, BL 0.  REPAIRED FLOORBEAM SUPPORT STRAP BETWEEN BS 365 TO BS 377, BL 0 IAW B757 SRM 53-10-51-2R-1 FIG 201 DETAIL VI.
